# SDR YENA2025122301239

- Difficulty date: December 21, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N703JB
- Make and model: Airbus A320-232
- Aircraft serial: 033381
- Aircraft time: 64,507 hours, 23,084 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT# 1799 ORF- FLL  ODOR EVENT AT AROUND 10, 000FT.  CREW REPORT SMELL OF DIRTY SOCK AFTER LANDING, SMELL WAS ALL THROUGH THE CABIN.; C/W INFO NOTICE .2017-T015 L. DETERMINED APU IS AT FAULT AND WAS PLACED ON MEL. PERFORMED LEVEL "A" DECONTAMINATION REF AMM  21-00-00-615-802-A. REPLACED RECIR FAN FILTERS AS PRECAUTIONARY REF AMM 21-21-41. ODOR NO LONGER PRESENT. A/C OK FOR SVC ."
